# SDR AALA202209128738

- Difficulty date: September 8, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A300*
- Aircraft serial: 3993
- Aircraft time: 44,874 hours, 16,425 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3749
- Part serial: 1296
- Condition: Odor
- Location: Zone 900 - Lav/G
- Part time: 41,723 hours, 15,312 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS AREA TO THE RIGHT SIDE OF AIRCRAFT WITH CIRCUIT BREAKERS AND CHILLER SWITCH GOT REAL HOT DURING FLIGHT. FLIGHT ATTENDANT TURNED OFF CHILLER AND HEAT AND SLIGHT BURNING SMELL WENT AWAY IN THE FORWARD GALLEY. MAINTENANCE REPLACED FORWARD GALLEY CHILLER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-34-51.
